Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from migraines. Have had visual aura. Why is arm and leg weak?

Hi!! I am a 42 yr old female, suffering from migraines but they seem to have changed somewhat. Two weeks ago I had the visual aura but no pain, however, I have been left with left side weakness in arm and leg since then and goosebumps crawling all over my head. It feels like my hair is standing on end, the weakness is frightening me, feel stupid. Motor function seems ok but just feels weak. Thanks for looking at my inquiry.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Presence of aura without headache may be present sometimes and is not something to be worried about. However, weakness of left side needs further attention. It may have been a minor stroke because it has persisted. Migraine may sometimes be associated with stroke. You should consult a neurologist immediately and get evaluated. Also the change in type of headache is warning sign and needs to be evaluated.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor